# SDR FDEA201210313787

- Difficulty date: October 31, 2012
- Submitted: October 31, 2012
- Operation: Air carrier
- Aircraft: N971FD
- Make and model: Boeing 757-28A
- Aircraft serial: 26277
- Aircraft time: 43,482 hours, 12,822 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Part number: 148N31522
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERIOR STRUCTURE,  RT SIDE CORRODED ON THE APU INLET ATTACH ANGLE FROM BS 1787-1825, STR 3.  CORROSION REMOVED, FOUND OUT OF LIMIT IAW SRM 53-80-15, FIG 101 DETAIL I, REVISION 107.  CORRODED ANGLE REMOVED AND NEW ANGLE FABRICATED IAW DWG 148N3152, SHT 1, REV- AND INSTALLED IAW DWG 148N3105, SHT 1, REV C.  REPAIR CLASSIFIED MAJOR GMM 6-2-100.
